# SDR 95ZZZX5052

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 6720 · Tail Rotor Control System
- Part: Boot
- Condition: Air Bound
- Location: T/R Pc Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APPLYING PRESSURE TO TAIL ROTOR PEDALS, IT BOUNCES BACK BY ITSELF (FEEDBACK).  THE TAIL ROTOR GEARBOX PITCH CHANGE MECHANISM PROTECTIVE BOOT BECOMES AIR BOUND.  RELIEVED AIR PRESSURE IN BOOT.
